RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 9, Issue 3  


On transformations of a set of words in a finite alphabet that do not propagate distortions
A. V. Babash, M. M. Glukhov, G. P. Shankin
3
Probability distributions on a linear vector space over a Galois field and on sets of permutations
V. N. Sachkov
20
Stratified products of hyperelliptic curves, and geometric Goppa codes
S. A. Stepanov, F. Ozbudak
36
On a randomized approach to the construction of tests for the equiprobability of outcomes of a multinomial scheme
A. S. Ambrosimov, A. N. Timashev
43
A new limit theorem for a critical branching process in a random environment
V. I. Afanasyev
52
Probabilities of large deviations of the sums of lattice random vectors when the original distribution has heavy tails
A. Yu. Zaigraev, A. V. Nagaev, A. Yakubovskii
68
On the existence of a majority committee
M. Yu. Khachai
82
Polynomial algorithms for computing the permanents of some matrices
A. P. Il'ichev, G. P. Kogan, V. N. Shevchenko
96
Extensions of $\mathrm{GQ}(4,2)$, the description of hyperovals
A. A. Makhnev
101
The automaton permutation group $AS_n$ generated by elements of infinite order
V. V. Makarov
117
$S$-classification of functions of many-valued logic
S. S. Marchenkov
125
Pareto-optimality conditions in discrete vector optimization problems
V. A. Emelichev, O. A. Yanushkevich
153
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020